| Catalog Number |
85250340S |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Ambulation or Postural Difficulties (2544)
| Date of Event |
04/07/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
Event or Problem Description
As reported: "a gamma 4 long nail was inserted for a subtrochanteric fracture at another hospital.On (b)(6) 2026, the nail fractured.Since the patient was no longer able to walk by this nail fracture, the revision surgery to remove the nail and perform bha was done on (b)(6) 2026.".